# SDR ASAA0310058

- Difficulty date: March 1, 2003
- Submitted: April 28, 2003
- Operation: Air carrier
- Aircraft: N745AS
- Make and model: Boeing 737298C
- Aircraft serial: 20794
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 654961612
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING D-CHECK, FOUND CARGO PIT FLOOR PANEL ATTACH ANGLE AT BS 947, STRINGER 23L CORRODED.  REMOVED AND REPLACED ATTACH ANGLE PER SRM.  (M)
